# SDR AALA200801771

- Difficulty date: July 4, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N325AA
- Make and model: Boeing 767223
- Aircraft serial: 22326
- Aircraft time: 85,019 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0201984002
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT AT AFT LAVATORY MISSING LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT AFT LAVATORY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
